# SDR CA960826015

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Z Member
- Condition: Cracked
- Location: Sta.X97.0
- Part time: 24,500 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LH VERTICAL Z MEMBER AT STA.X97.0 FOUND CRACKED. HORIZONTAL BEAM AT STA.X97.0  ALSO CRACKED. RH VERTICAL Z MEMBER AT SAME STA. MISSING RIVETS. CRACKS REPAIRED AS PER DEHAVILLAND SUPPLIED DRAWINGS.
